# SDR COMA0060972

- Difficulty date: November 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 5,237 hours, 5,454 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER O2 UNIT AT 2 A & B FELL LOOSE.  SECURED THE PSU AT 2A AND B.
